# SDR 9604996310

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- System (JASC): 3350 · Emergency Lighting
- Part: Connector Pin
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, THE FLOOR MOUNTED EMERGENCY PATH LIGHTS BETWEEN UPPER DECK SEAT ROWS 77 TO 79 WERE FOUND INOPERATIVE.  RECONNECTED LOOSE LIGHT ASSEMBLY PIN FOUND AT SEAT 79 AND OPERATIONAL CHECK OK.
